The Michigan Mathematical Journal

On the tensor products of simple ${\rm JC}$-algebras.

Fatmah B. Jamjoom

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 2 (1994), 289-295.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004996

Digital Object Identifier
doi:10.1307/mmj/1029004996

Mathematical Reviews number (MathSciNet)
MR1278435

Zentralblatt MATH identifier
0817.46066

Subjects
Primary: 46L70: Nonassociative selfadjoint operator algebras [See also 46H70, 46K70]
Secondary: 46K70: Nonassociative topological algebras with an involution [See also 46H70, 46L70] 46M05: Tensor products [See also 46A32, 46B28, 47A80]

Citation

Jamjoom, Fatmah B. On the tensor products of simple ${\rm JC}$-algebras. Michigan Math. J. 41 (1994), no. 2, 289--295. doi:10.1307/mmj/1029004996. https://projecteuclid.org/euclid.mmj/1029004996


Export citation